# SDR IXXA2022050904

- Difficulty date: March 30, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar Web
- Part number: 111T10035
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT SPAR WEB OF WING CENTER BOX ON THE PAD UP AREA COMMON TO THE 22 BOLT HOLES THAT MOUNT THE PICKLE FORK.
